skin-hair-icon
Red cheeks
Is it normal that the cheeks become red after taking Dexona which is steroid tablet .I am taking this because I am covid positive.
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Once you stop it will improve..for detailed information do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes it's known as steroid induced rosacea and steroid induced acne also are known complications Use a good salicylic acid based face cleanser And moisturizer based sunscreen Post your medications, skin should get better within 3-4 week Take care
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.